NRAS
21,303 members25,048 posts

side effects?

Changed to metho by injection after being unwell on the tablet form and been ok so far. For the past two weeks though, I have had sudden feelings of being very cold accompanied with nausea, not all the time, but every so often. Am wondering if this is side effects or has no connection at all, so thought I would ask all you knowledgeable people out there if anyone has experienced something similar?

5 Replies
oldestnewest

I was much better on the injections than the tablets. I do get cold etc but I don't think it would do any harm to get a check up with the GP in case of flu type illnesses etc. I also feel fluey when I'm about to flare but that might just be me!

1 like
Reply

Thank you allanah, much appreciated

Reply

On the contrary - I get sudden hot feelings accompanied or followed by nausea. The only time I've noticed being cold is after eating a cold meal when my feet often feel cold. I've put this down to the blood supply being diverted to my stomach!

1 like
Reply

With Methotrexate it was mainly nausea and abdominal pain, I did have episodes of feeling faint. It wasn't till I stopped taking it I realised how awful I had been feeling for so long. Was on it over two years plus enbrel, so gave it a good try. That was me, everyone is different, in this forum you read of many people with no problems. Good luck for the future x

Reply

Thanks for all replies, it sure helps to be able to use health unlocked, makes you aware that you are not alone

Reply

You may also like...